# SDR COMA9760149

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 601R7514719
- Condition: Leaking
- Location: Rt Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM NR 2 LOW PRESSURE WARNING QUANTITY INDICATED ZERO.  REPLACED HYDRAULIC HOSE ASSY RT ENGINE PYLON.
